MAUDE Adverse Event Report: SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. CIOS SELECT; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. CIOS SELECT; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10893686
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Assessment does not indicate a system failure or malfunction and no non-conformity was identified.The system is working as specified and the adverse event was the result of user error.The system is designed to prevent possible crushing as far as possible.It has been designed and tested in accordance with iec 60601-1.Despite all precautions, residual gaps remain between the moving and stationary parts of the system for mechanical reasons.Therefore, warning stickers have been attached to the system at these points and the remaining areas of risk have been described in detail or even illustrated in the instructions for use.The operator manual of the cios select system indicates the hazardous locations around the system in chapter 2.2 personal safety --> 2.2.2 crushing hazards on the c-arm system: correct handling of the c-arm system requires that operating personnel and patients use only the handles provided for this purpose.Where this is not possible, monitor the points of potential crush injury between movable system parts and their guide openings.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the cios select system.During a procedure, while the doctor was rotating the c-arm, the technician grabbed rotating parts of the c-arm, resulting in a distal phalanx fracture.There is no report of impact to any patient involved.
 
Additional Manufacturer Narrative
Correction made to udi# provided in initial report.

Brand Name
CIOS SELECT
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH  201318
Manufacturer (Section G)
SIEMENS AG
siemensstrasse 1 ~or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd
malvern, PA 19355
4843231631
MDR Report Key18189748
Report Number3003202425-2023-00004
Device Sequence Number7237880
Product Code OWB
UDI-Device Identifier04056869028132
UDI-Public(01)04056869028132(21)13136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10893686
Device Catalogue Number10893686
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown